Citation: Anonymous. "Coricidin Misuse - Disaster Waiting: An Experience with DXM (Coricidin with CPM) (exp18508)". Erowid.org. Oct 30, 2002. erowid.org/exp/18508
||(pill / tablet)
My purpose in writing this is to hopefully enlighten you to the effects of this drug if misused.
A few weeks ago at a high school football game, my 15 yr old son and a friend of his decided to get HIGH. They walked to the local supermarket, bought a box of Coricidin and took seven of the tablets each. Soon after, my son began to throw up violently. Thank God a girl that he knows saw him, became concerned and told her father, who found me and let me know about it. To make an extremely long story shorter, my son and his friend spent the next six hours in the hospital, hooked up to heart monitors, throwing up, having to drink liquid charcoal to try and get the toxins out, while we parents watched in horror. The emergency room doctors and nurses informed both the boys and the parents that the boys could have VERY EASILY DIED...
The following Monday at school, my son was talking with some friends about the whole experience when he was encountered by a young boy who said that the doctors essentially knew nothing and that he had taken more than seven before and nothing happened. I tend to put more faith into what trained health professionals have to say rather than the input of a 15 yr old.
Please talk with your children and your peers about this and all other subsstances that can be abused. I never want another child or parent to go through the pain and anguish that we recently experienced.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.